# SDR ABXA010038

- Difficulty date: February 6, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 54,981 hours, 56,463 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 0351881008
- Condition: Intermittent
- Location: Cockpit
- Component: Cap Assy, Doug
- Component part number: 5151881007
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED INTERMITTANTLY AFTER GEAR WAS FULLY RETRACTED, AND CONTINUED TO INTERMITTANTLY ILLUMINATE FOR THE REMAINDER OF THE FLIGHT.  FLIGHT CREW RECYCLED THE LANDING GEAR.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT MAIN LANDING GEAR UNSAFE INDICATION LIGHT SOCKET IAW DC-9 MM 32-61-00.  LANDING GEAR INDICATION OPS CHECKED GOOD ON GEAR SWING CHECKS.
